# SDR ASOA200801548

- Difficulty date: November 22, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 9,710 hours, 6,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5531 - EMERGENCY EXIT LIGHTS W/N TEST.
